Tag Archives: heart

What does it mean when you get stomach and heart pains after taking about 8 Advil in one day?

What does it mean when you get stomach and heart pains after taking about 8 Advil in one day?
So I’ve been feeling really ill all day so I’ve been taking Advil which I bought when in America at first they were working for me in the day and I’ve left about 6 hours ish between each lot of 2 but now my heart really hurts and my stomach feels like its being stabbed and is as hard as a rock :/

There are losts of good answers, but the best answer:

Answer by Harrald
Did you read the directions on the bottle of Advil before taking pills?

Pain relievers like Advil, Aleve, Motrin are strong and directions say to drink a glass of liquid with the pills. I take Aleve when needed, and the daily dosage is no more than 3 pills per 24 hours. even though you take these pain relievers with only a sip of water/fluid, expect to have stomach pain as the medicines can burn your stomach lining. Worst, continued use without enough liquid can cause an ulcer, so be careful. You should try one of the over-the-counter medicines like Prilosec, Prevacid, Zantac that reduce stomach acid from already burning your stomach lining. Dairy products can help for a short time, like milk, ice cream, but Calcium in dairy products turn-on your stomach acid, and you may need to repeat the anti-acid pills to try and balance you stomach pain.

Harrald

Add your own answer in the comments!